E. W. Johnson

Articles in Scholarly Journals [Incomplete List]

  1. Lattice modules having small cofinite irreducibles
    International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 3, pp. 161–166, 2001
  2. Almost principal element lattices
    International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 535–538, 1995
  3. p-systems in local Noether lattices
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 655–660, 1994